Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do for reaction on tobramycin-dexamethoophth susp for eye?

I m taking tobramycin-dexamethoophth susp for an eye infection and red/swelling (dry eyes, allergy) I seem to be having a reaction...possibly with my blood pressure med bystolic (a beta blocker) I phoned the doctor yesterday; he told me to put drops on my fingers and rub in on eye lids. ..not dropping into eyes. I seem to still be having a reaction....rapid pulse, dizziness, etc Please advise.
Tue, 21 Feb 2017
Report Abuse
Addiction Medicine Specialist 's  Response
It is very UNLIKELY that the small amount of drugs that do not directly affect the heart could cause a heart problem and anxiety and panic are quite common to do that. Allergic reactions would generally be associated with symptoms of allergy and more commonly a LOW blood pressure. So, checking what the blood pressure is immediately is important even if it means going to an acute care center. If the bp is low that is pretty serious. If it isn't then mild reactions are likely the cause/
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Eye infection


What to do for reaction on tobramycin-dexamethoophth susp for eye?

It is very UNLIKELY that the small amount of drugs that do not directly affect the heart could cause a heart problem and anxiety and panic are quite common to do that. Allergic reactions would generally be associated with symptoms of allergy and more commonly a LOW blood pressure. So, checking what the blood pressure is immediately is important even if it means going to an acute care center. If the bp is low that is pretty serious. If it isn t then mild reactions are likely the cause/